# SDR R61A2023021000121

- Difficulty date: January 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 45,238 hours, 27,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stringer Clip
- Part number: 17085486001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CFIII STRINGER CLIP AT FR 87, STGR 19L.  REPLACED CFIII STRINGER CLIP AT FR 87, STGR 19L, WITH NEW IAW SRM 51-41-01.
